# SDR CA011018008

- Difficulty date: July 21, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Stuck
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PILOT'S PRE-FLIGHT INSPECTION LT FUEL FIREWALL VALVE WOULD NOT CLOSE.
